# SDR DALA2015022101529

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON UPPER SURFACE ALSO UPPER/INBD EDGE AT OTBD FLAP/OTBD VANE RT WING.  UPPER SURFACE ALSO UPPER/INBD EDGE AT OTBD FLAP/OTBD VANE RT WING WERE REPAIRED IAW ER/A 521199-14MA REV ORIGINAL AND SRM 57-03D.
